×

Optimality and duality for nonsmooth multiobjective fractional programming problems involving exponential \(V\)-\(r\)-invexity. (English) Zbl 1235.90179

Summary: We study a subdifferentiable multiobjective fractional programming problem under exponential \(V\)-\(r\)-invexity. We establish sufficient optimality conditions for multiobjective fractional programming problems involving exponential \(V\)-\(r\)-invex Lipschitz functions. By optimality conditions, the parametric dual model is formulated. Consequently, the duality theorems are proved so that the optimal values of the duality problems are equal to the primary problem under the framework of exponential \(V\)-\(r\)-invexity for the Lipschitz function.

MSC:

90C46 Optimality conditions and duality in mathematical programming
90C32 Fractional programming
90C30 Nonlinear programming
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Antczak, T., Optimality and duality for nonsmooth multiobjective programming problems with \(V - r\)-invexity, J. global optim., 45, 319-334, (2009) · Zbl 1206.49035
[2] Bahatia, D.; Garg, P.K., Duality for nonsmooth nonlinear fractional multiobjective programs via \((F, \rho)\)-convexity, Optimization, 43, 185-197, (1998) · Zbl 0903.90162
[3] Bector, C.R.; Chandra, S.; Husain, I., Optimality conditions and duality in subdifferentiable multiobjective fractional programming, J. optim. theory appl., 79, 105-125, (1993) · Zbl 0796.90043
[4] Chinchuluun, A.; Yuan, D.; Pardalos, P.M., Optimality conditions and duality for nondifferentiable multiobjective fractional programming with generalized convexity, Ann. oper. res., 154, 133-147, (2007) · Zbl 1191.90080
[5] Jeyakumar, V.; Mond, B., On generalized convex mathematical programming, J. aust. math. soc. ser. B, 34, 43-53, (1992) · Zbl 0773.90061
[6] Kim, D.S.; Kim, S.J.; Kim, M.H., Optimality and duality for a class of nondifferentiable multiobjective fractional programming problems, J. optim. theory appl., 129, 131-146, (2006) · Zbl 1149.90135
[7] Kim, D.S.; Schaible, S., Optimality and duality for invex nonsmooth multiobjective programming problems, Optimization, 53, 165-176, (2004) · Zbl 1144.90477
[8] H.C. Lai, S.C. Ho, Duality for a system of multiobjective problems with exponential type invexity functions, J. Nonlinear Convex Anal., 13 (1) (2012) (in press).
[9] Liu, J.C., Optimality and duality for multiobjectional fractional programming involving nonsmooth \((F, \rho)\)-convex functions, Optimization, 36, 333-346, (1996) · Zbl 0854.90122
[10] Liu, S.; Feng, E., Optimality conditions and duality for a class of nondifferentiable multi-objective fractional programming problems, J. global optim., 38, 653-666, (2007) · Zbl 1145.90065
[11] Mishra, S.K.; Mukherjee, R.N., On generalized convex multi-objective nonsmooth programming, J. aust. math. soc. ser. B, 38, 140-148, (1996) · Zbl 0858.90111
[12] Nobakhtian, S., Optimality and duality for nonsmooth multiobjective fractional programming with mixed constraints, J. global optim., 41, 103-115, (2008) · Zbl 1165.90031
[13] Singh, C.; Hanson, M.A., Saddle point theory for nondifferentiable multiobjective fractional programming, J. inf. optim. sci., 7, 41-48, (1986) · Zbl 0593.90077
[14] Weir, T., A duality for a multiple objective fractional programming problem, J. inf. optim. sci., 7, 261-269, (1986) · Zbl 0616.90080
[15] Xiuhong, C., Optimality and duality for the multiobjective fractional programming with the generalized \((F, \rho)\)-convexity, J. math. anal. appl., 273, 190-205, (2002) · Zbl 1121.90409
[16] Lai, H.C.; Chen, H.M., Duality on a nondifferentiable minimax fractional programming, J. global optim., (2010)
[17] Lai, H.C.; Huang, T.Y., Optimality conditions for a nondifferentiable minimax programming with complex spaces, Nonlinear anal., 71, 1205-1212, (2009) · Zbl 1179.90264
[18] Lai, H.C.; Lee, J.C.; Ho, S.C., Parametric duality on minimax programming involving generalized convexity in complex space, J. math. anal. appl., 323, 1104-1115, (2006) · Zbl 1109.90078
[19] Lai, H.C.; Liu, J.C., Complex fractional programming involving generalized quasi/pseudo convex functions, Z. angew. math. mech., 82, 159-166, (2002) · Zbl 1041.90054
[20] Lai, H.C.; Liu, J.C., Duality for nondiferentiable minimax programming in complex spaces, Nonlinear anal., 71, e224-e233, (2009) · Zbl 1238.90135
[21] Lai, H.C.; Liu, J.C.; Tanaka, K., Necessary and sufficient conditions for minimax fractional programming, J. math. anal. appl., 230, 311-328, (1999) · Zbl 0916.90251
[22] Castellani, M., Nonsmooth invex functions and sufficient optimality conditions, J. math. anal. appl., 255, 319-332, (2001) · Zbl 1017.90080
[23] H.C. Lai, S.C. Ho, Nonsmooth minimax fractional programming involving exponential \((p, r)\)-invexity, Preprint. · Zbl 1332.90292
[24] Lai, H.C.; Huang, T.Y., Minimax fractional programming for \(n\)-set functions and a mixed type duality under generalized invexity, J. optim. theory appl., 139, 295-313, (2008) · Zbl 1189.90191
[25] Lai, H.C.; Liu, J.C.; Schaible, S., Complex minimax fractional programming of analytic functions, J. optim. theory appl., 137, 171-184, (2008) · Zbl 1145.90091
[26] Clarke, F.H., Optimization and non-smooth analysis, (1983), Wiley-Interscience New York
[27] Bao, T.Q.; Gupta, P.; Mordukhovich, B.S., Necessary conditions in multiobjective optimization with equilibrium constraints, J. optim. theory appl., 135, 179-203, (2007) · Zbl 1146.90508
[28] Mordukhovich, B.S., Variational analysis and generalized differentiations, I: basic theory, (2006), Springer Berlin
[29] Hiriart-Urruty, J.B., On optimality conditions in nondifferentiable programming, Math. program., 14, 73-86, (1978) · Zbl 0373.90071
[30] Lai, H.-C.; Liu, J.-C., A new characterization on optimality and duality for nondifferentiable minimax fractional programming problems, J. nonlinear convex anal., 12, 1, 69-80, (2012) · Zbl 1229.90222
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.